# SDR AALA202504250313

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 35,507 hours, 14,531 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CIDS PANEL SHOWS CHECK DOOR PRESSURE NEXT TO 4R INDICATION. FLIGHT ATTENDANT REPORTS ARMING LEVER IS HARD TO ENGAGE. MAINTENANCE SERVICED THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14 WHICH CLEARED THE MESSAGE. (AALA202504240313). MAINTENANCE ALSO LUBRICATED THE DOOR ARMING MECHANISM AND ACCOMPLISHED A SATIFACTORY OPERATIONAL CHECK OF THE DOOR ARMING SYSTEM. (AALA202504250260)
